# SDR DXTR2016091402

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 8,694 hours, 6,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Part time: 8,694 hours, 6,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERIOR SKIN CORRODED BS 194 WL 100, 2 INCHES LONG AND WL 167, 3 INCHES LONG, 1 INCH WIDE.  REPAIRED IAW AQRD ERO-859860.
